MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SMALL PERIPHERAL CUTTING BALLOON®; CATHETER, PERCUTANEOUS, CUTTING/SCORING

BOSTON SCIENTIFIC CORPORATION SMALL PERIPHERAL CUTTING BALLOON®; CATHETER, PERCUTANEOUS, CUTTING/SCORING
Model Number M001PCBO4015140F0
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/16/2017
Type of Reportable Event Malfunction
Event or Problem Description
We opened an angioplasty cutting balloon.This type of balloon and little blades around it so it comes packaged with a safety sheath covering the balloon.Before placing the balloon on a wire to enter the patient, the sheath is removed.When the endovascular tech removed the sheath, the entire balloon blades and all remained in the sheath and came completely off the catheter.Device did not reach patient.

Brand Name
SMALL PERIPHERAL CUTTING BALLOON®
Common Device Name
CATHETER, PERCUTANEOUS, CUTTING/SCORING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key6993242
Report Number6993242
Device Sequence Number13776093
Product Code PNO
UDI-Device Identifier08714729819769
UDI-Public(01)08714729819769
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/06/2017
Report Date (Section F) 10/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2019
Device Model NumberM001PCBO4015140F0
Device Catalogue NumberM001PCBO4015140F0
Device Lot Number18941810
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer10/06/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO.
Patient Age64 YR
Date Report Sent to FDA10/06/2017